# SDR GTIA9700162

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2720 · Rudder Control System
- Part: Connector
- Condition: Loose
- Location: Rudder Switch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 210 - ACY - RUDDER TRAVEL UNCONTROLLED LIGHT ILLUMINATED IN CRUISE FLIGHT.  EXTINGUISHED DURING DESCENT INTO ACY AT APPROX 290 KIAS OPERATED NORMALLY THEREAFTER.  FOUND CONNECTOR LOOSE ON RUDDER REST LIMITER SWITCH.  CHECK SYSTEMS IAW 27-20-13.  NO DEFECTS FOUND.  (M)
